# SDR GTIA2019111744785

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 51,871 hours, 24,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FUME EVENT-NOTICED AT ROW 11 AFT AND INCREASED IN INTENSITY MOVING AFT - BURNING - EXHAUST -OIL LIKE SMELL.-F/A REPORTED CABIN ODER EVENT PER TSM 05-50-00-810-831-A INSPECTED BOTH ENG AND APU OPERATED BOTH PACK WITH ISOLATED BLEED SOURCES FOUND NO EVIDENCE OF ODER AC OK FOR CONTINUED SVC.
